Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 167, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Sep 19, 2013, 8:49 AM CDT for 4 counties in Minnesota. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 19, 2013, 8:49 AM CDT (13:49 UTC)
- Expired
- Sep 19, 2013, 9:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kandiyohi County, MN, McLeod County, MN, Meeker County, MN, Renville County, MN
The radar
The Minneapolis radar (KMPX), 94 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 8:53 AM CDT | TSTM WND GST 48 | Olivia, MN | |
| Sep 19, 8:54 AM CDT | TSTM WND GST 77 | 3 E Renville, MN | MEASURED AT KMNRENV12 |
| Sep 19, 9:29 AM CDT | TSTM WND GST 46 | Hutchinson, MN | |
| Sep 19, 9:40 AM CDT | TSTM WND DMG | Hutchinson, MN | *** 1 INJ *** LARGE TREE FELL ON A VEHICLE TRAVELING ON JEFFERSON ST. ONE PERSON WITH MINOR INJURIES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 19, 8:47 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 1.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1434 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 928 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
977
WUUS53 KMPX 191349
SVRMPX
MNC067-085-093-129-191430-
/O.NEW.KMPX.SV.W.0167.130919T1349Z-130919T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
849 AM CDT THU SEP 19 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN KANDIYOHI COUNTY IN CENTRAL MINNESOTA...
MCLEOD COUNTY IN CENTRAL MINNESOTA...
SOUTHWESTERN MEEKER COUNTY IN CENTRAL MINNESOTA...
NORTHERN RENVILLE COUNTY IN CENTRAL MINNESOTA...
* UNTIL 930 AM CDT
* AT 846 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
OLIVIA...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OLIVIA...LITCHFIELD...HUTCHINSON...GREENLEAF LAKE STATE REC AREA...
GLENCOE...OLIVIA AIRPORT...BLOMKEST...BIRD ISLAND...SVEA...LAKE
LILLIAN...HECTOR...THORPE...BUFFALO LAKE...COSMOS...ATWATER...
LAKESIDE...STEWART...CORVUSO...GROVE CITY AND STROUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4486 9528 4525 9460 4477 9404 4471 9450
4471 9462 4469 9463 4463 9513
TIME...MOT...LOC 1349Z 245DEG 52KT 4477 9507
HAIL...0.75IN
WIND...60MPH
$$
JC1 follow-up statement
447
WWUS53 KMPX 191412
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
912 AM CDT THU SEP 19 2013
MNC067-085-093-129-191430-
/O.CON.KMPX.SV.W.0167.000000T0000Z-130919T1430Z/
KANDIYOHI MN-MCLEOD MN-MEEKER MN-RENVILLE MN-
912 AM CDT THU SEP 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
RENVILLE...SOUTHWESTERN MEEKER...MCLEOD AND SOUTHEASTERN KANDIYOHI
COUNTIES UNTIL 930 AM CDT...
AT 909 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST
OF GREENLEAF LAKE STATE REC AREA...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LITCHFIELD...HUTCHINSON...GREENLEAF LAKE STATE REC AREA...GLENCOE...
ATWATER...LAKESIDE...STEWART...CORVUSO...GROVE CITY...STROUT...CEDAR
MILLS...BROWNTON...HUTCHINSON AIRPORT...LITCHFIELD AIRPORT...BISCAY
AND SILVER LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4525 9460 4477 9404 4471 9450 4471 9462
4468 9466 4467 9483 4502 9500
TIME...MOT...LOC 1412Z 245DEG 52KT 4488 9465
HAIL...0.75IN
WIND...60MPH
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 6:59 AM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Sep 19, 6:59 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 659 AM CDT THU SEP 19 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 312 AM CDT THU SEP 19 2013 LATEST RADAR IMAGERY SHOWS CONVECTION CONTINUING TO FESTER AS IT MOVES INTO THE WESTERN AND CENTRAL PORTION OF THE FORECAST AREA. THIS ACTIVITY IS TAPPING SOME DECENT MUCAPE OF 1500-2000 J/KG... BUT IS OTHERWISE SUFFERING FROM A LACK OF GOOD LOW-LEVEL JET SUPPORT AND MOISTURE TRANSPORT... WHICH IS ACTUALLY SOUTHEAST OF THE FORECAST AREA HELPING ACTIVITY OVER NORTHERN ILLINOIS AND SOUTHERN WISCONSIN. A SHORTWAVE OUT AHEAD OF THE MAIN UPPER TROUGH AND SURFACE FRONT IS HELPING TO KEEP THINGS GOING OVER NORTHERN MINNESOTA... BUT WOULD EXPECT THE ACTIVITY FARTHER SOUTH TO STRUGGLE AS IT TRIES TO KEEP GOING INTO THE CENTRAL AND EASTERN PORTION OF THE FORECAST AREA THIS MORNING. OTHERWISE... THE MAIN ISSUE OF CONCERN TODAY INTO TONIGHT WILL BE THE COLD FRONT CURRENTLY LOCATED OVER THE EASTERN DAKOTAS... WHICH WILL PUSH EAST THROUGH THIS EVENING... LIKELY EXITING THE FORECAST AREA BY LATE EVENING. EXPECT TO SEE SHRA/TSRA FILL IN ALONG/AHEAD OF THE FRONT DURING THE LATE MORNING AND EARLY AFTERNOON AS IT APPROACHES THE I-35 CORRIDOR... WITH MLCAPE VALUES AOA 1500 J/KG AND DECENT FORCING AHEAD OF THE UPPER TROUGH. CHANCES FOR PCPN SHOULD INCREASE FURTHER TO THE EAST OF I-35. CHANCES FOR SEVERE WEATHER LOOK LIMITED WITH THE BETTER INSTABILITY OUTRUNNING THE STRONGER DEEP LAYER SHEAR... SO DO NOT ANTICIPATE ANY WIDESPREAD SEVERE WEATHER... ALTHOUGH THERE/S CERTAINLY SOME CHANCE ALONG/EAST OF I-35 GIVEN THE MODERATE INSTABILITY AND AT LEAST A NARROW WINDOW OF BETTER SHEAR ON ITS WESTERN EDGE NEAR THE FRONTAL BOUNDARY. PCPN SHOULD MOVE OUT OF THE AREA TONIGHT AS COLD ADVECTION AND SUBSIDENCE WORK IN BEHIND THE FRONT. WE WILL LIKELY SEE SOME COLD AIR STRATOCU WORK INTO THE AREA LATE TONIGHT AFTER AN INITIAL PERIOD OF CLEARING BEHIND THE FRONT. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 312 AM CDT THU SEP 19 2013 STRONG CAA IN THE WAKE OF THE COLD FRONT AND RESULTANT STEEP LOW LEVEL LAPSE RATES WILL PROMOTE GUSTY WINDS AND A DEVELOPMENT OF STRATOCU BEGINNING LATE TONIGHT TO THE NORTH AND WEST...PUSHING OVERHEAD FRIDAY. MODEST AMOUNTS OF INSTABILITY THROUGH THE CLOUD- BEARING LAYER MAY ALSO BRING A FEW SPRINKLES TO THE REGION... PARTICULARLY NORTH OF THE MINNESOTA RIVER. LIGHT QPF ON THE NAM/GFS/ECMWF ALSO HINT TOWARD THIS. THUS...INCREASED CLOUDS AND WINDS...AND DECREASED TEMPERATURES FRIDAY FROM THE LAST FORECAST PACKAGE. THE HIGH WILL PUSH ACROSS WESTERN MINNESOTA FRIDAY NIGHT. FORECAST SOUNDINGS REMAIN QUITE MIXED...BUT AM A BIT SKEPTICAL OF THIS WITH THE SURFACE HIGH SO NEARBY. CLOUDS WILL QUICKLY DISSIPATE FRIDAY EVENING AS CYCLONIC FLOW PUSHES OUT...SETTING THE STAGE FOR A COLD NIGHT OVER THE AREA WITH LOWS IN THE MID 30S TO LOWER 40S. UPPER RIDGING QUICKLY BUILDS BACK OVER THE PLAINS DURING THE WEEKEND. A FAIRLY IMPRESSIVE TEMPERATURE GRADIENT IS POSSIBLE ON EITHER SIDE OF THE SURFACE RIDGE AXIS ACROSS THE CWA SATURDAY AFTERNOON. A SOUTHEASTERLY SURFACE FLOW WILL ENVELOP THE ENTIRE AREA FROM SUNDAY INTO EARLY NEXT WEEK AS A SOUTHWEST FLOW IN THE UPPER ATMOSPHERE STEERS WEAKENING SYSTEMS TO THE NORTH. ONE SUCH SYSTEM WILL LIMP THROUGH MONDAY/MONDAY NIGHT. WITH RIDGING BUILDING IN IMMEDIATELY IN THE WAKE OF THE SYSTEM...A DE-AMPLIFICATION OF SAID SYSTEM WILL TAKE PLACE AND LITTLE OR NO FORCING WILL ACCOMPANY WHAT IS LEFT OF THE FRONT. THUS...MAINTAINED ONLY LOW POPS. WINDS WILL VEER MORE SOUTHERLY MIDWEEK WITH WARMER AND MORE HUMID AIR RETURNING. MODELS ARE INCONSISTENT WITH THE POSITIONING OF A SW-NW ORIENTED SURFACE BOUNDARY WITH THE EC FURTHER NORTH THAN THE GFS. GFS SOLUTION WOULD BRING HIGHER POPS. EITHER WAY...TEMPERATURES SHOULD BE 10-15 DEGREES ABOVE AVERAGE DURING THIS PERIOD. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 648 AM CDT THU SEP 19 2013 MAINLY VFR CONDITIONS EXPECTED FOR THIS TAF CYCLE...ASIDE FROM WITHIN ANY TSRA. MUCH OF THE TSRA ACTIVITY IS LOCATED ACROSS WRN MN AND ERN SD AT TAF ISSUANCE TIME. THESE STORMS WILL TRACK NORTHEAST ACROSS MN THROUGH EARLY AFTERNOON...AND INTO WRN WI BY MID/LATE AFTERNOON. THERE REMAINS A LOT OF UNCERTAINTY WITH PRECISE TIMING AND PLACEMENT OF GREATEST RAINFALL...SO DID NOT STRAY TOO FAR FROM THE LAST SET OF TAFS. A PERIOD OF CLEARING IS ANTICIPATED IMMEDIATELY BEHIND THE FRONT THIS EVENING BEFORE MVFR STRATOCU RETURNS FROM THE NORTHWEST EARLY FRIDAY MORNING. KMSP...BEST POTENTIAL FOR TSRA IS FROM 17-20Z WITH THE COLD FROPA... BUT COULD CERTAINLY SEE A STRAY CELL APPROACH THE AIRPORT THIS MORNING GIVEN THE CHAOTIC DEPICTION THIS MORNING ON RADAR. /OUTLOOK FOR KMSP/ FRI...MVFR CIGS LIKELY...ESP EARLY. NORTHWEST WIND 10-15G23 KT. SAT...VFR. NORTHWEST WIND 5 KTS. SUN...VFR. SOUTHEAST WIND 10-15 KTS. MON...VFR. SOUTHEAST WIND 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM... LONG TERM...BORGHOFF AVIATION...BORGHOFF
Hazardous weather outlook, Sep 19, 3:27 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 327 AM CDT THU SEP 19 2013 MNZ041>044-047>051-054>059-064>067-073>075-082-083-091-092-200830- DOUGLAS-TODD-MORRISON-MILLE LACS-STEVENS-POPE-STEARNS-BENTON- SHERBURNE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD-BROWN-NICOLLET- WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- 327 AM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THROUGH EARLY AFTERNOON. A FEW STORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION SHOULD NOT BE NEEDED. MNZ045-052-053-060>063-068>070-076>078-084-085-093-WIZ014>016- 023>028-200830- KANABEC-ISANTI-CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-CARVER- SCOTT-DAKOTA-LE SUEUR-RICE-GOODHUE-WASECA-STEELE-FREEBORN-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 327 AM CDT THU SEP 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND EARLY THIS EVENING. THUNDERSTORMS ARE LIKELY ALONG A COLD FRONT... PARTICULARLY THIS AFTERNOON. SOME STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. BORGHOFF
In the hours before
Special weather statement, Sep 19, 4:00 AM CDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 AM CDT THU SEP 19 2013
MNZ054>056-191000-
CHIPPEWA-LAC QUI PARLE-SWIFT-
400 AM CDT THU SEP 19 2013
...THUNDERSTORMS MOVING OVER CHIPPEWA...LAC QUI PARLE AND SWIFT
COUNTIES THROUGH 500 AM CDT...
AT 359 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF BIG
STONE NATIONAL WILDLIFE REFUGE TO 10 MILES SOUTHWEST OF MORITZ. THESE
STORMS WERE MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BELLINGHAM.
MARIETTA.
LOUISBURG.
APPLETON AIRPORT.
HOLLOWAY.
MADISON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4503 9646 4517 9630 4523 9625 4520 9617
4520 9611 4537 9613 4541 9610 4529 9574
4490 9575 4481 9642 4481 9646
TIME...MOT...LOC 0900Z 241DEG 28KT 4514 9627 4476 9673Special weather statement, Sep 19, 5:28 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
528 AM CDT THU SEP 19 2013
MNZ054-064-191115-
LAC QUI PARLE-YELLOW MEDICINE-
528 AM CDT THU SEP 19 2013
AT 522 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES EAST OF LAKE COCHRANE REC AREA. THIS STORM WAS
MOVING NORTH AT 10 MPH.
HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BURR.
CANBY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4480 9646 4493 9647 4498 9646 4491 9612
4462 9629 4462 9632 4465 9646 4480 9647
TIME...MOT...LOC 1028Z 196DEG 8KT 4473 9638
BORGHOFFSpecial weather statement, Sep 19, 7:34 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 734 AM CDT THU SEP 19 2013 MNZ054-191315- LAC QUI PARLE- 734 AM CDT THU SEP 19 2013 AT 732 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A THUNDERSTORM 8 MILES SOUTHWEST OF LAC QUI PARLE STATE PARK. THIS STORM WAS MOVING NORTH AT 5 MPH. ONE HALF INCH DIAMETER HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... DAWSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... && LAT...LON 4511 9602 4497 9584 4486 9596 4490 9610 TIME...MOT...LOC 1233Z 198DEG 6KT 4493 9600 CLF
Special weather statement, Sep 19, 8:07 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
807 AM CDT THU SEP 19 2013
MNZ054-064-073-191400-
LAC QUI PARLE-REDWOOD-YELLOW MEDICINE-
807 AM CDT THU SEP 19 2013
...STRONG THUNDERSTORMS MOVING INTO LAC QUI PARLE...REDWOOD AND
YELLOW MEDICINE COUNTIES THROUGH 900 AM CDT...
AT 804 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CANBY TO 2
MILES NORTH OF MARSHALL TO DOVRAY. THESE STORMS WERE MOVING NORTHEAST
AT 30 MPH.
HAIL UP TO DIME SIZE...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PORTER.
ST LEO.
PROVIDENCE.
SPRING CREEK.
REVERE.
BOYD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO
ACT IF A WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4499 9583 4495 9580 4493 9573 4491 9572
4491 9568 4479 9550 4477 9552 4455 9501
4431 9488 4428 9494 4428 9510 4418 9513
4419 9558 4462 9561 4463 9616 4474 9634
TIME...MOT...LOC 1307Z 235DEG 24KT 4473 9613 4450 9575
4409 9553
JPCLocal storm report, Sep 19, 8:38 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
838 AM CDT THU SEP 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM TSTM WND GST GRANITE FALLS 44.81N 95.54W
09/19/2013 M58.00 MPH YELLOW MEDICINE MN AWOS
MEASURED AT GRANITE FALLS AIRPORT
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 12:57 AM CDT | Special Weather Statement | MPX | Douglas | 48 min |
| Sep 19, 1:14 AM CDT | Special Weather Statement | MPX | Todd | 61 min |
| Sep 19, 1:30 AM CDT | Special Weather Statement | MPX | Swift | 75 min |
| Sep 19, 2:28 AM CDT | Special Weather Statement | MPX | Morrison, Stearns | 62 min |
| Sep 19, 4:00 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 60 min |
| Sep 19, 5:28 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 47 min |
| Sep 19, 7:34 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 41 min |
| Sep 19, 8:07 AM CDT | Special Weather Statement | MPX | Redwood, Yellow Medicine | 53 min |
| Sep 19, 8:17 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Redwood, Renville, Yellow Medicine | 43 min |
| Sep 19, 9:09 AM CDT | Special Weather Statement | MPX | Wright | 51 min |
| Sep 19, 9:27 AM CDT | Special Weather Statement | MPX | Blue Earth, Brown, Martin, Nicollet, Sibley, Watonwan | 63 min |
| Sep 19, 9:33 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Wright | 42 min |
| Sep 19, 9:54 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti, Sherburne | 51 min |
| Sep 19, 10:17 AM CDT | Special Weather Statement | MPX | Blue Earth, Carver, Le Sueur, McLeod, Nicollet, Sibley | 43 min |
| Sep 19, 10:37 AM CDT | Severe Thunderstorm Warning | MPX | Anoka, Chisago, Isanti, Kanabec, Mille Lacs | 53 min |
| Sep 19, 10:58 AM CDT | Special Weather Statement | MPX | Anoka, Carver, Dakota, Hennepin, Ramsey, Scott and 2 more | 47 min |
| Sep 19, 11:02 AM CDT | Special Weather Statement | MPX | Chisago | 43 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.